# SDR AALA201810299060

- Difficulty date: October 6, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301300
- Part serial: CG1980
- Condition: Saturated
- Location: Rt Horiz Stab
- Part time: 56,092 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS LOCATED BETWEEN RIB 6 AND RIB 7 AT 4.5" FROM TRAILING EDGE AND 8.75" FROM METALLIC STRIP 2. REPAIRED RT ELEVATOR HONEYCOMB-CORE STRUCTURE UPPER SKIN PANEL PER SRM 55-21-11-300-005 PAR 2A.
